# SDR DALA2019011600280

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 59,909 hours, 23,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0905638) DURING INSPECTION FOUND CORROSION ON FLOOR STRUCTURE BTW STATION 947 TO STATION 967, RBL 496. DAMAGED FLOOR SUPPORT BTW STA 947 TO STA 967 WAS REPLACED PER SRM 51-40-02.
